Cart is empty
 
View Cart / Checkout
Home Clearance My Account Help Area Shopping Cart Contact Us
  Search:     GO

 Categories
Christmas Gift Ideas

Personal Care

1 Lines
Anti-Bacterial
Beauty
Bath and Shower
Special Offers
Mens Grooming
Nanogen Range
Dental Care
Palmer's Range
Personal Conditions
Pharmaclinix
Supports
Deodorants and Antiperspirants
Feminine Care
oralb sonic
Footcare
Hair Care
Hot Water Bottles

Health Care

Diabetes
Medicines
Vitamins and Supplements
Quit Smoking
Self Testing
Sexual Wellbeing
Specialist Nutritional Supplement
Sports Nutrition
Alternative Cures
Weight Loss
Herbal

Travel & Suncare

Travel and Suncare

Fragrances

Ladies Fragrances
Mens Fragrances
Aromatherapy

General

Baby
Miscellaneous
Clearance
Pet Care
Electrical Equipment

Childrens health

Student Specials
Childrens Medicines

Information Articles

Health Info
Travel Info


 Quick Links
Recover password
Contact us
Privacy statement
Terms & Conditions
Help Area
Site Map

Quit Smoking
Compeed Information Page
Bio Oil Information Page
Flexitol Infomation Page
Audiclean Information Page
Perpirex Information Page
Bach Rescue Spray Information
Dermatix Information
Skin Doctors
Eye Q
Yantra Mat
Body Bronzing Instant Tan
Now Slim Information
Links
Viviscal Information
WEEE
Swine Flu Info

 Pharmacy Services

Medication Reviews
Health Links

Resources

 
 
Multipharmacy.com :: Medicines :: Colds and Coughs :: All in One

Beechams Ultra All in One Hot Lemon Menthol 10 Satchets

RRP: 5.32
Great deal! Save 0.43!
Only 4.89


Beechams Ultra All in One Hot Lemon Menthol 10 Satchets

12436
Details
Beechams Ultra All in One Powder for Oral Solution contains Paracetamol, Guaifenesin and Phenylephrine.

Weight:   0.08 kg
size 10 Satchets
brand Beechams
Price:   4.89 , including VAT 20%

Options
 
Quantity

 


More Information

*Headache
locked Nose
*Sore Throat
*Chesty Cough
*Fever
*Non-Drowsy

Beechams Ultra All-in-One Hot Lemon Menthol provides relief from the symptoms of colds and flu and the pain and congestion of sinusitis, incuding aches and pains, headache, blocked nose and sore throat, chills and feverishness.

It also loosens stubborn phlegm and provides relief from chesty coughs.

Directions

For Oral Use. Dissolve the contents of one satchet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature.
Adults, the elderly and children 12 years and over:
The contents of one satchet to be taken every four hours as required. Do not take more than 4 satchets (4 doses) in any 24 hour period.
DO NOT give to children under 12 years old.
DO NOT exceed the stated dose.
If symptoms persist or worsen, consult your doctor.

WARNINGS

DO NOT take with other flu, cold or decongestant products.
CONTAINS PARACETAMOL. DO NOT take with any other paracetamol-containing products.
Consult your doctor before taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant.

Ingredients

Each satchet of powder contains the active ingredients:
Paracetamol 1000 mg, Guaifenesin 200 mg and Phenylephrine Hydrochloride 12.2 mg. Also includes:
Sucrose, aspartame (E951) and sodium citrate

Product code:5000347038242  


Recommend Products


  • Simple soothing toner
  • Indonesia
  • British Indian Ocean Territory
  • Quies Foam Ear Plugs
  • Bach vervain
  • Carmex Classic Moisturising Lip Balm 10g Tube
  • A.Vogel Urticalcin Chewable Tablets
  • Lipo Contour Classic Body XL (Size 16)
  • Pernaton Gel 125ml
  • Just For Men Touch Of Grey 10 packs Any Colour for 55.99
  •  
     
     Your Account


     Shop by Price Range
    Products 1-5
    Products 5-10
    Products 10-15
    Products 15-25
    Products 25+

    Call Multi Pharmacy Online on 0845 257 6059

    Now Slim Noodles

    Buy Nanogen Fibres

    Online Pharmacy Logo
    What is this?

     
     
    Payments accepted.
    card card
    Secure Ordering: All orders are taken over 128bit Encrypted connections. Before being asked for payment our site will change to our secure server and your Internet Browser will show the secure padlock.
    Copyright © 2014 Multipharmacy.com   Based in the UK